Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Optimal quadrature formulas using generalized inverses. I. General theory and minimum variance formulas

Author: C. S. Duris
Journal: Math. Comp. 25 (1971), 495-504
MSC: Primary 65D30
MathSciNet review: 0295567
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is the first of two papers concerning the derivation of optimal quadrature formulas. In Part I, we develop results concerning generalized inverses and use these results to derive some minimum variance quadrature formulas. The formulas are obtained by inverting appropriate systems of numerical differentiation formulas. The second paper, Part II, will use the same results concerning generalized inverses to derive Sard ``best'' quadrature formulas.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Quadrature formulas, generalized inverses, minimum variance formulas inverting numerical differentiation formulas
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society